Sur les familles de fonctions analytiques de plusieurs variables

Gaston Julia à Paris

TBD mathscidoc:1701.33646

Acta Mathematica, 47, (1), 53-115, 1926.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 98 downloads ] [ 0 comments ]
@inproceedings{gaston1926sur,
  title={Sur les familles de fonctions analytiques de plusieurs variables},
  author={Gaston Julia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042248949355},
  booktitle={Acta Mathematica},
  volume={47},
  number={1},
  pages={53-115},
  year={1926},
}
Gaston Julia. Sur les familles de fonctions analytiques de plusieurs variables. 1926. Vol. 47. In Acta Mathematica. pp.53-115. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042248949355.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved